skin-hair-icon
Sensitive skin
My skin become black and very sensitive after using cosmolite cream for 45 days before 2 years ago.I visited to many dermatologist but nothing recover with their given medicine.right now I am using biluma and agebani cream with photostable sunscreen, but I did not got any good result.I drink 3 to 4 litres water daily.what should I do?? What type of laser skin treatment should I take to get rid of this problem.pls help me. I become very helpless.I hate to go outside. I hate to go office because of my face.where should I go for the treatment?? What should I do?? Pls help me..
68 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Thanks for the same query again. As i have mentioned before, Cosmolite is a good triple combination cream useful for short course of around 6-8 weeks in certain indications.. If continued beyond, it causes problem like skin atrophy and redness associated with sensitivity and textural changes. Biluma is a good step down option and can be continued for a longer period under the supervision of a Dermatologist. Sunblock is a must to restore the health of your skin. Seeking a treatment on the web for a condition like this may not be very helpful. Meet a Dermatologist near you for better understanding and selecting the right time to commence laser treatment if needed. In case you have a different query or need more help on this let me know.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.